# SDR SWAA2020051829252

- Difficulty date: January 26, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 27,506 hours, 11,825 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUTOUT THRESHOLD SUPPORT ANGLE ATTACHED TO CREASE BEAM INNER CHORD STA 300 TO STA 328 RBL57 WL208 IS CORRODED / REMOVED AND REPLACED R1 DOOR CUTOUT THRESHOLD SUPPORT ANGLE ATTACHD TO CREASE BEAM INNER CHORD STA 300-STA 328 RIB 57 BL 208 DUE TO BEING OUT OF LIMITS WITH ORG T .090 LOSS .018 AND REMAINING .072 IAW SRM 53-10-15-1A-2. SRM 51-40-02 AND BOEING DWG 141 A8310 REV D USING P/N 141A 8312-5 ATAG WN9950
